# SDR IPXA2015100294228

- Difficulty date: September 23, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53981401200
- Condition: Cracked
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN CABIN ANGLE AT FR 80-82, LT Y1137.1 IS CRACKED.  FABRICATED NEW ANGLE IAW DWG A53981401 AND INSTALLED IAW SRM 51-40-21.
